| Model Number |
GF-UCT180 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the ultrasound gastrovideoscope to the service center for a separate issue.During the device evaluation of the device, there was a pinhole on the cement around the light guide lens, and the distal end was missing adhesive at the forceps cover.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found there was a pinhole on the cement around the light guide lens, and the distal end was missing adhesive at the forceps cover.Based on the results of the investigation, the root cause was component failure.The date of the event is unknown.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.